Hi Friends. I have posted a bit lately, but I really need as much help as possible. My body is not allowing me to get to the place I want to be with my taper/detox. After having a couple successful periods at 25 mg of OpanaER (I am on it 3 X a day), I cannot get through with this amount because of bad pain! I don't want the pain to get out of control! (the anxiety is really bad as well). So I have to take a 5mg short-acting tablet. This hasn't gotten rid of all the pain, but it helps some, it makes it bearable. Please give me your suggestions for getting through this. How do you relax into a detox/taper? How do you endure? Your encouraging words will take me far in this unbelievable challenge. Thanks so much. Marie
Hey Marie, I know you are in pain, but do something to keep you busy, I will give the credit for this to our own dear Maso, who told me this. Read, play games on the pc, get out and do a brief walk, catch up on correspondence. It takes the focus off the pain. If you can manage to do something for someone else, then you also take the focus off you. Realize too, that these symptoms are all reboot request signal sent by the body to the brain to try and get it to reboot the damaged systems. The body does love opiates and you aren't taking as much anymore so it it trying to bypass the pain neurotansmitters and signal the pain receptor sites directly, to get it to release opiate. Just want to give you a virtual hug and some support, hang in there. Please watch the funniest movies and videos you can think of, that produces endorphins, those can sit on the same sites the pain meds do, and it will help ya. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2010 • 3 answers
Posted 10 Nov 2010 • 1 answer
Posted 23 Jul 2011 • 4 answers
Posted 2 Jul 2014 • 1 answer
Want to taper off Rivotril but took a large amount on Monday. When can I take it again to taper off?
Posted 5 Sep 2014 • 1 answer